A 58-year-old female asked:
husband taking gabapentin and cymbalta (duloxetine) for neuropathy. now can't have an ejaculation, close to it. should he seek another opinion or check prostrate?
2 doctor answers
Dr. Nicholas Mexas answered
23 years experience Internal Medicine
Probably med related: Cymbalta (duloxetine) has been known to cause ejaculation problems but I'm not aware of Neurontin doing it. Timing can be of help..if symptoms started soon after he got on the medication chances are this is the cause. Medical conditions that can cause delayed ejaculation include hypogonadism, thyroid disorders, pituitary disorders such as Cushing's disease, prostate surgery and alcohol use.
Answered on Sep 28, 2016
Dr. Stephen Southard answered
15 years experience Internal Medicine
To be honest: His ejaculation issues could be related to his medications and/or his neuropathy. Be aware, it's very uncommon that prostate issues are responsible for ejaculatory problems. You could visit this issue with a urologist if you're really inclined to have a second opinion.
Answered on May 21, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month